Results 1 to 6 of 6
Like Tree2Likes
  • 1 Post By jaredbarsuglia
  • 1 Post By WifeMotherSister
Suboxone free for 8 days
  1. #1
    jaredbarsuglia is offline New Member
    Join Date
    Feb 2019
    Posts
    3

    Default Suboxone free for 8 days

    Good day to you all. I spent a few minutes trying to figure the best place to post this, so I apologize if I chose poorly. Im 37 Male, 280lbs. (lrg frame) I've was only on suboxone for about 18 months. I decided that it was a safer option than my six a day Percocet use. I was prescribe 24mg of sub a day at first, and I personally lowered that to 8mg a day after a few months. 5 weeks ago I started taking 4 mg a day in a goal to taper and quit completely. I'm trying to get back to a place in my like that I felt good overall. Pre pain medicine. Last week I was fed up with being this different person on Suboxone, so I quit. The first 5 days were fine. Now I am super tired, and I mean TIRED. Almost narcolepsy like. In your experience, is this the new me or am I still suffering the effects of WD. I wont be able to keep this up if this is how things will be from now on. Today is the first time I have started to think maybe this wasn't such a good idea to begin with. I'm just looking for a little info from those more experienced. I battle with bi-polar2 so I'm depressed right now. Not suicidal, but occasionally very anxious. Any thoughts? Thanks in advance.

  2. #2
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by jaredbarsuglia View Post
    Good day to you all. I spent a few minutes trying to figure the best place to post this, so I apologize if I chose poorly. Im 37 Male, 280lbs. (lrg frame) I've was only on suboxone for about 18 months. I decided that it was a safer option than my six a day Percocet use. I was prescribe 24mg of sub a day at first, and I personally lowered that to 8mg a day after a few months. 5 weeks ago I started taking 4 mg a day in a goal to taper and quit completely. I'm trying to get back to a place in my like that I felt good overall. Pre pain medicine. Last week I was fed up with being this different person on Suboxone, so I quit. The first 5 days were fine. Now I am super tired, and I mean TIRED. Almost narcolepsy like. In your experience, is this the new me or am I still suffering the effects of WD. I wont be able to keep this up if this is how things will be from now on. Today is the first time I have started to think maybe this wasn't such a good idea to begin with. I'm just looking for a little info from those more experienced. I battle with bi-polar2 so I'm depressed right now. Not suicidal, but occasionally very anxious. Any thoughts? Thanks in advance.

    You said 5 weeks ago you lowered your dose to 4mg/day? Please give us your dosing history/schedule from 5 weeks ago up to now? When exactly was your last dose of sub? How many milligrams did you jump from?
    Last edited by Anonymous; 02-22-2019 at 11:53 AM.

  3. #3
    jaredbarsuglia is offline New Member
    Join Date
    Feb 2019
    Posts
    3

    Default

    Sorry for the delay in responding back. 6 weeks ago now I started taking 4mgs daily at 6am. On 2-14-19 I took my final dose of 4mgs at 6am. Last night (2-26-2019) was the first night I had really bad restless legs and all night I had cold sweats. I'm still feeling super lethargic. My doctor just sent over a script for Colonidine, This is a blood pressure med that supposedly helps with withdrawals. Im really tempted to take a 2mg dose just to take the edge off, but I don't want to start back from the beginning. Any thoughts Thanks

  4. #4
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by jaredbarsuglia View Post
    Sorry for the delay in responding back. 6 weeks ago now I started taking 4mgs daily at 6am. On 2-14-19 I took my final dose of 4mgs at 6am. Last night (2-26-2019) was the first night I had really bad restless legs and all night I had cold sweats. I'm still feeling super lethargic. My doctor just sent over a script for Colonidine, This is a blood pressure med that supposedly helps with withdrawals. Im really tempted to take a 2mg dose just to take the edge off, but I don't want to start back from the beginning. Any thoughts Thanks

    Jared, It's good to see that you finally replied, if you need help, advice and support then it's important to update and check back often!

    I don't have a lot of time at the moment but I'll leave a few things for you to read and think about for the time being? Jumping from 4mg/day of sub is a huge amount to jump from, most people taper slowly all the way down to .25mg/day (a quarter of one milligram) or less before jumping! I know that you have been off subs for a couple of weeks now but I'm afraid to tell you that your symptoms will last for quite some time longer because of the amount you jumped from and the length of time you were taking subs!

    You have two options, stay the course and tough it out or get back on a low dose of sub and do a proper taper? I would personally get back on the sub and avoid the weeks to months of continued suffering! There is some really good information in the following thread, also read through the links provided in the following thread, here's a link - https://forum.drugs.com/suboxone-tre...one-75188.html

    Read through that thread I provided along with the links inside? Please update with any thoughts, concerns and/or questions after reading all of that information? Take care... God bless us all!

  5. #5
    jaredbarsuglia is offline New Member
    Join Date
    Feb 2019
    Posts
    3

    Default

    I read the thread and learned a lot. Thank you for the direction. I'm convinced, I'll start the taper today. I'm not sure where to start at this point though. Going all the way back to 4mgs would be a waste. Maybe take 1mg and see how that feels...? Take another 1mg if still overwhelmed. Thank you so much for the information. You've been a God send.
    WifeMotherSister likes this.

  6. #6
    Join Date
    Dec 2018
    Posts
    100

    Default

    start low. 1mg sounds good to start. take that dose and see if you feel better. I bet you will. If not, try another .5mg later in the day (8-10 hrs later). Let us know how you feel!
    Ban-Zai likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22